# SDR GTIA2025020638721

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 30,858 hours, 14,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: A06L00
- Part serial: 21464
- Condition: No Test
- Location: Hyd System
- Part time: 6 hours, 3 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/B TRIPPED ON OVHD PANEL C13 HYD  GREEN ENG 1 FIRE-PERFORMED INSPECTIONN OF ENG #1 PUMP FIRE VALVE IAW AMM 29-11-52 CHECKED VOLTS ON CONNECTOR GOING TO PUMP (1046GK) PIN AA AND GOT CORRECT 28 VDC. PERFORMED OPS CHECK OF SHUT OFF VALVES & INDICATING IAW AMM 29-10-00 TEST FAILED ON STEP 4.4 VALVE STAYED OPEN HYD DID NOT TURN AMBER
